# SDR REXA2012112501710

- Difficulty date: November 25, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N8982A
- Make and model: Cndair CL6002D24
- Aircraft serial: 7982
- Aircraft time: 18,522 hours, 15,908 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVERS LIFE VEST BAG TORN.  REMOVED AND REPLACED OBSERVERSE LIFE VEST IN ACCORDANCE WITH AMM 25-61-03.
